Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does discontinuation of Montek LC cause insomina and palpitations?

Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 3345 Questions

default
Posted on Sat, 7 Jun 2014 in Asthma and Allergy
Question: Hi, I have been using Montek LC 1 tab before bed continuously for the last four years as I am an Asthamatic. But I have run out of stock and could not take my dosage since two days. Tonight I am having sleeplessness, mild palpitations and vomiting sensation. Could these symptoms be linked to sudden discontinuation of Montek LC?
doctor
Answered by Dr. Prasad 8 hours later
Brief Answer:
May be related to withdrawal.

Detailed Answer:
Hi,

I haven't heard of too may Montek LC withdrawal cases. However since you been on it for fairly long period of time and the symptoms are similar to anxiety, it does look to be due to drug withdrawal.

Though there are reports that benadryl and other over the counter antihistamines may lower the withdrawal symptoms, I suggest you call your doctor and inform about these withdrawal. They will assess the current condition, the reason why you run out of stock and write for suitable alternatives.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Withdrawal symptoms?

doctor1 MD

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN...

doctor1 MD

My mother has been taking geodon and Effexor for several years for fibromyalgia and pain. Dr. Changed prescription to ability and pristiq with no...

doctor1 MD

Hello. I have been smoking about a pack a day for 5 years. I m 22 male. My bowel movements have been lightly colored, slightly flaky and become...

doctor1 MD

Can bupropion HCL xl be the cause of my having plantar fascitis or neuropathy? I have taken bupropion HCl xl 300 mg for app. 5 to 6 years. I am 58...

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months....